| Model Number |
7N8399 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an one-link needle-free iv connector came apart from an unspecified tubing.This occurred during computed tomography (ct) contrast injection.There was no report of patient injury or medical intervention associated with this event.No additional information is available.